Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Georgiou, Nicos, Khoshnevisan, Davar, Kim, Kunwoo and Ramos, Alex (2018) The dimension of the range of a transient random walk. Electronic Journal of Probability, 23 (83). pp. 1-31. ISSN 1083-6489

Broutin, Nicolas and Wang, Minmin (2017) Reversing the cut tree of the Brownian continuum random tree. Electronic Journal of Probability, 22 (80). pp. 1-23. ISSN 1083-6489

Jansen, Sabine (2016) Continuum percolation for Gibbsian point processes with attractive interactions. Electronic Journal of Probability, 21. p. 47. ISSN 1083-6489

Ercolani, Nicholas, Jansen, Sabine and Ueltschi, Daniel (2014) Random partitions in statistical mechanics. Electronic Journal of Probability, 19. p. 82. ISSN 1083-6489

De Masi, Anna, Presutti, Errico, Tsagkarogiannis, Dimitrios and Vares, Maria Eulalia (2012) Truncated correlations in the stirring process with births and deaths. Electronic Journal of Probability, 17 (6). pp. 1-35. ISSN 1083-6489

This list was generated on Mon Sep 23 09:17:30 2019 BST.